# SDR 2007UALA00956

- Difficulty date: March 30, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 AFT PRESSURE BULKHEAD EXISTING Y-CHORD SPLICE REPAIRS BETWEEN STR 26L AND STR 27R SPLICE ANGLE NOT CENTERED ON CUT LINE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED, OBTAINED AFT CHORD SECTION & FABRICATED/INSTALLED AFT CHORD SPLICES.
